Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dark patches near groin area, belly button, elbow. Could it related to liver or insulin resistance?

Hello I am just wondering what this might be from I was at the hospital a couple f days ago and I showed them skin at the top of me legs near my groin area that is really dark in big patches I Har it about 2 or 3 years now and I did have a patch on my belly button and elbow but they went away and te ones on my legs have gotten darker so the doctor took a blood sample and I am waiting for the results now. In the mean time I looked up online what it could be and I found it is called acanthosis nigricans and that some times the cause of it an be liver problems or insulin resistance . When they took the blood sample I noticed the wantedy glucose checked and liver does this mean I could have either? Thanks :)
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hello.acanthosis nigricans etiology list is vast we cannot judge it.but it can be in thyroid disorders.obesity .and in cancer disorders.use clearz ointment over the lesions or xerina cream over it.i do not it is due to liver disorder but it can be due to diabetes
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor